Advertisement

Inventiones mathematicae

, Volume 29, Issue 3, pp 181–202 | Cite as

The ergodic theory of AxiomA flows

  • Rufus Bowen
  • David Ruelle
Article

Keywords

Ergodic Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramov, L. M.: On the entropy of a flow. A.M.S. Translations49, 167–170 (1966)Google Scholar
  2. 2.
    Bowen, R.: Periodic points and measures for AxiomA diffeomorphisms. Trans. A.M.S.154, 377–397 (1971)Google Scholar
  3. 3.
    Bowen, R.: Periodic orbits for hyperbolic flows. Amer. J. Math.94, 1–30 (1972)Google Scholar
  4. 4.
    Bowen, R.: Symbolic dynamics for hyperbolic flows. Amer. J. Math.95, 429–459 (1973)Google Scholar
  5. 5.
    Bowen, R.: Maximizing entropy for a hyperbolic flow. Math. Systems Theory. To appearGoogle Scholar
  6. 6.
    Bowen, R.: Some systems with unique equilibrium states. Math. Systems Theory. To appearGoogle Scholar
  7. 7.
    Bowen, R.: Bernoulli equilibrium states for AxiomA diffeomorphisms. Math. Systems Theory. To appearGoogle Scholar
  8. 8.
    Bowen, R., Walters, P.: Expansive one-parameter flows. J. Diff. Equs.12, 180–193 (1972)Google Scholar
  9. 9.
    Bunimovič, L. A.: Imbedding of Bernoulli shifts in certain special flows (in Russian). Uspehi mat. Nauk28, 171–172 (1973)Google Scholar
  10. 10.
    Dinaburg, E. I.: On the relations among various entropy characteristics of dynamical systems. Math. USSR Izvestia5, 337–378 (1971)Google Scholar
  11. 11.
    Dobrušin, R. L.: Analyticity of correlation functions in one-dimensional classical systems with slowly decreasing potentials. Commun. math. Phys.32, 269–289 (1973)Google Scholar
  12. 12.
    Gurevič, B. M.: Some existence conditions forK-decompositions for special flows. Trans. Moscow Math. Soc.17, 99–128 (1967)Google Scholar
  13. 13.
    Hirsch, M., Palis, J., Pugh, C., Shub, M.: Neighborhoods of hyperbolic sets. Inventiones Math.9, 121–134 (1970)Google Scholar
  14. 14.
    Hirsch, M., Pugh, C.: Stable manifolds and hyperbolic sets. Proc. Symp. in Pure Math.14, 133–163 (1970)Google Scholar
  15. 15.
    Hirsch, M., Pugh, C., Shub, M.: Invariant manifolds. To appearGoogle Scholar
  16. 16.
    Livšic, A. N., Sinai, Ya. G.: On invariant measures compatible with the smooth structure for transitiveU-systems. Soviet Math. Dokl.13, 1656–1659 (1972)Google Scholar
  17. 17.
    Margulis, G. A.: Certain measures associated withU-flows on compact manifolds. Func. Anal. and its Appl.4, 55–67 (1970)Google Scholar
  18. 18.
    Pugh, C., Shub, M.: The Ω-stability theorem for flows. Inventiones math.11, 150–158 (1970)Google Scholar
  19. 19.
    Pugh, C.: Ergodicity of Anosov Actions. Inventiones math.15, 1–23 (1972)Google Scholar
  20. 20.
    Ratner, M.: Anosov flows with Gibbs measures are also Bernoullian. Israel J. Math. To appearGoogle Scholar
  21. 21.
    Ruelle, D.: Statistical Mechanics. New York: Benjamin 1969Google Scholar
  22. 22.
    Ruelle, D.: Statistical mechanics of a one-dimensional lattice gas. Commun. Math. Phys.9, 267–278 (1968)Google Scholar
  23. 23.
    Ruelle, D.: Statistical mechanics on a compact set with Zn action satisfying expansiveness and specification. Trans. A.M.S. To appearGoogle Scholar
  24. 24.
    Ruelle, D.: A measure associated with AxiomA attractors. Amer. J. Math. To appearGoogle Scholar
  25. 25.
    Sinai, Ya. G.: Markov partitions andY-diffeomorphisms. Func. Anal. and its Appl.2, 64–69 (1968)Google Scholar
  26. 26.
    Sinai, Ya. G.: Gibbs measures in ergodic theory. Russ. Math. Surveys166, 21–69 (1972)Google Scholar
  27. 27.
    Smale, S.: Differentiable dynamical systems. Bull. A.M.S.73, 747–817 (1967)Google Scholar
  28. 28.
    Walters, P.: A variational principle for the pressure of continuous transformations. Amer. J. Math. To appearGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Rufus Bowen
    • 1
  • David Ruelle
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Institut des Hautes Etudes ScientifiquesBures-sur-Yvette(France)

Personalised recommendations